# SDR AALA20021028

- Difficulty date: July 15, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N568AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49349
- Engine: Pwa JT8D219
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960612
- Part serial: A5037
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

IAD - FLT 1395 - EN ROUTE PHL-ORD, LEFT ENGINE THROTTLE RETARDED AT 10,000 FEET AND THEN REGAINED POWER UNCOMMANDED.  DIVERTED AIRCRAFT TO IAD LANDING WITHOUT INCIDENT.  AIRCRAFT NOT OVERWEIGHT.  REPLACED LEFT ENGINE FUEL CONTROL AND FUEL PUMP.  TRIMMED ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
